PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 72 | 3 | 197-206
Tytuł artykułu

Semilinear evolution equations of the parabolic type

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper is devoted to the investigation of the abstract semilinear initial value problem du/dt + A(t)u = f(t,u), u(0) = u₀, in the "parabolic" case.
Rocznik
Tom
72
Numer
3
Strony
197-206
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-10-09
poprawiono
1999-09-03
Twórcy
autor
  • Institute of Mathematics, Cracow University of Technology, Warszawska 24, 31-155 Kraków, Poland
Bibliografia
  • [1] P. Acquistapace and B. Terreni, On quasilinear parabolic systems, Math. Ann. 282 (1988), 315-335.
  • [2] J. Bochenek, An abstract semilinear first order differential equation in the hyperbolic case, Ann. Polon. Math. 61 (1995), 13-23.
  • [3] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math. 840, Springer, Berlin, 1981.
  • [4] T. Kato, Perturbation Theory of Linear Operators, Grundlehren Math. Wiss. 132, Springer, New York, 1980.
  • [5] M. Kozak, An abstract nonlinear temporally inhomogeneous equation, Demonstratio Math. 23 (1990), 993-1003.
  • [6] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, 1983.
  • [7] H. Tanabe, Equations of Evolution, Pitman, London, 1979.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv72z3p197bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.